It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Sexual Health - Men Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 09-09-2012, 11:37 AM   #1
Newbie
(male)
 
Join Date: Sep 2012
Posts: 1
Cwic HB User
My story, any ideas?

Earlier this year everything was good - was able to achieve full erections without much difficulty.
Was using marijuana, developed some psychological non-sense, was prescribed resperdol and about a week into taking the drug I noticed I was no longer ejaculating. I immediately stopped taking the drug.
A few days later, something was wrong - I couldn't feel my genitals at all - in a flaccid state, the penis was much smaller than normal.
I went to the ER, they didn't know what was going on.
Scheduled a visit with my doctor; a couple days later, it felt like there was a rubber band around the parts of my circulatory system that supply blood to the penis. Testicles felt swollen. Dr said nothing was wrong.
Got an MRI, inconclusive.

3 months later, things still aren't right. It's very difficult to scheove an erection, and when I do, it's not as firm as it used to be - sex is uncomfortable, whereas before everything was fine.

Went to a urologist, he said everything seems fine - did a testosterone test which came back normal (666).

I'm not sure what to do now.. Anyone dealt with anything like this?

There's a constant feeling of discomfort - in a flaccid state it's much small than it used to be (doesn't seem to partially engorge throughout the day, like it used to).

 
Old 11-08-2012, 03:24 PM   #2
mc7 mc7 is offline
Senior Member
(male)
 
mc7's Avatar
 
Join Date: Nov 2012
Location: US - Ohio
Posts: 275
mc7 HB Usermc7 HB Usermc7 HB Usermc7 HB Usermc7 HB Usermc7 HB Usermc7 HB User
Re: My story, any ideas?

It's good you've seen doctors about this already, so you know it's not something obvious (to doctors) & bad.

It could be simple. Risperdal (risperidone) is known to cause abnormal peripheral nerve function as a side effect (tics and stuff). Maybe it could be something like that with the genital nerves. And ED itself is a common side effect of many drugs including risperdal. (I just read a study from India 2009 that showed "some form of ED" was a side effect of risperidone in 96% of subjects. That seems like a (unwanted) primary effect more than a side effect.) If that's what it is, it should just get better the longer it's been since you stopped taking the drug.

Did your doctors recommend exercise or resting? Maybe something like yoga (or other gentle stretching) or at least some light exercise like dancing or calisthenics could help. (Start out gently, and be easy on yourself in the beginning.)

Last edited by mc7; 11-08-2012 at 04:12 PM. Reason: 96%

 
Sponsors Lightbulb
   
Closed Thread




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



Fles (14), mc7 (10), wachix (7), Bob652 (7), tommy124 (6), Vanilla Kiss (6), Mod-S4 (5), Just Tell Me (5), aowshea (5), keil (4)

Site Wide Totals

teteri66 (1164), MSJayhawk (997), Apollo123 (896), Titchou (832), janewhite1 (823), Gabriel (757), ladybud (745), sammy64 (666), midwest1 (665), BlueSkies14 (610)



All times are GMT -7. The time now is 08:29 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!